Please use this identifier to cite or link to this item: https://oa.tib.eu/renate/handle/123456789/3459
Files in This Item:
File SizeFormat 
OWP2008_10.pdf238,46 kBAdobe PDFView/Open
Title: Nonlinear optimization over a weighted independence system
Authors: Lee, JonOnn, ShmuelWeismantel, Robert
Publishers version: https://doi.org/10.14760/OWP-2008-10
URI: https://doi.org/10.34657/2743
https://oa.tib.eu/renate/handle/123456789/3459
Issue Date: 2008
Published in: Oberwolfach Preprints (OWP), Volume 2008-10, ISSN 1864-7596
Publisher: Oberwolfach : Mathematisches Forschungsinstitut Oberwolfach
Abstract: We consider the problem of optimizing a nonlinear objective function over a weighted independence system presented by a linear-optimization oracle. We provide a polynomial-time algorithm that determines an r-best solution for nonlinear functions of the total weight of an independent set, where r is a constant that depends on certain Frobenius numbers of the individual weights and is independent of the size of the ground set. In contrast, we show that finding an optimal (0-best) solution requires exponential time even in a very special case of the problem.
Type: report; Text
Publishing status: publishedVersion
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik

Show full item record
Lee, Jon, Shmuel Onn and Robert Weismantel, 2008. Nonlinear optimization over a weighted independence system. Oberwolfach : Mathematisches Forschungsinstitut Oberwolfach
Lee, J., Onn, S. and Weismantel, R. (2008) Nonlinear optimization over a weighted independence system. Oberwolfach : Mathematisches Forschungsinstitut Oberwolfach. doi: https://doi.org/10.14760/OWP-2008-10.
Lee J, Onn S, Weismantel R. Nonlinear optimization over a weighted independence system. Oberwolfach : Mathematisches Forschungsinstitut Oberwolfach; 2008.
Lee, J., Onn, S., & Weismantel, R. (2008). Nonlinear optimization over a weighted independence system (Version publishedVersion). Oberwolfach : Mathematisches Forschungsinstitut Oberwolfach. https://doi.org/https://doi.org/10.14760/OWP-2008-10
Lee J, Onn S, Weismantel R. Nonlinear optimization over a weighted independence system. Oberwolfach : Mathematisches Forschungsinstitut Oberwolfach; 2008. doi:https://doi.org/10.14760/OWP-2008-10


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.